# SDR ABXA050371

- Difficulty date: December 7, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041504
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FIXED VANE HAD 2 AREAS OF BULGING WITH POPPED RIVET HEADS.  LOWER INBOARD AND UPPER OUTBOARD ALSO HAD WATER IN MOUNT ACCESS HOLE.  REMOVED RIVETS, CHECKED CORROSION.  REMOVED AND REPLACED FIXED VANE IAW DC9 SRM.
